# SDR AALA990768

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assy
- Part number: P2010031303
- Condition: Inoperative
- Location: 2l Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT 2L DOOR FAILED EMERGENCY TEST.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT 2L DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
